# SDR DLM88950930

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 39567851
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, HEARD LOUD NOISE AND VIBRATION FROM NOSE GEAR AREA AFTER GEAR RETRACTION.  RETURNED TPA, FOUND RT NOSE GEAR DOOR OPEN.  REPLACED RIGHT DOOR LINK DUE TO NOT LOCKING.
